# SDR ABXA9500575

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- Engine: Pwa JT3D7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Trans
- Part number: 318100D1
- Condition: Defective
- Location: Nr 3 Engine
- Part time: 3,975 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ENROUTE TO DAL, NR 3 ENGINE OIL PRESSURE INCREASED 100 PSI DURING CRUISE.  OIL QUANTITY AND TEMPERATURE REMAINED NORMAL.  CREW SHUT DOWN ENGINE FOR REMAINDER OF FLIGHT.  REMOVED AND REPLACED NR 3 ENGINE OIL PRESSURE TRANSMITTER.  GROUND OPERATION AND LEAK CHECKED GOOD IAW DC 8 MM.
